# SDR SWAA2025021094447

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8818Q
- Make and model: Boeing 737-8
- Aircraft serial: 36722
- Aircraft time: 12,222 hours, 6,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERNAL EMERGENCY LIGHT INOP<[01] REMOVED AND. RELAMPED L2 DOOR EXTERNAL EMERGENCY LIGHT PER AMM 33-51-04 OPS CK GOOD.
